# SDR 2018FA0000489

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: General aviation
- Aircraft: N297PD
- Make and model: Airbus A350-941
- Aircraft serial: 7810
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Element
- Part number: 174251001
- Part serial: LOT125404
- Condition: Fod
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

WHILE OPENING A NEW PUROLATOR OIL FILTER THE TECHNICIAN NOTICED A PIECE OF METAL MATERIAL LOCATED ON THE INSIDE DIAMETER OF THE FILTER JUST BELOW THE O-RING. THE MATERIAL LOOKS LIKE THE SAME MATERIAL WHICH COMPOSES THE METAL SCREEN WHICH IS PART OF THE FILTER.
